# SDR DALA2024120511463

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Sta 727 To Sta 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0693506) CORROSION OUT OF LIMITS (DIMENSIONS: ORIGINAL THICKNESS: 0.040IN AND MINIMUM REMAINING THICKNESS: 0.028 IN) ON RH SIDEPLATE (UPPER AND LOWER FACES) STA 727 TO STA 727F, AND STA 767 TO 787 AT AFT CARGO COMPARTMENT. RH SIDEPLATE STA 727 TO STA 727F, AND RH SIDEPLATE (SHIELD) STA 767 TO 787 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G PAR.7. AND PAR.5 AND DWG.:146A8127 REV.C.
